L. J. Bunce, J. D. Wright: The quasi-linearity problem for $C^*$-algebras
. Pacific J. Math (to appear). MR 1379285
 R. E. Curto: Applications of several complex variables to multiparameter spectral theory. Surveys of some recent results in operator theory, Res. Notes in Math., vol. 192, J. B. Conway and B. B. Morrel, London, 1982.
 Z. Słodkowski, W. .Zelazko: On joint spectra of commuting families of operators
. Studia Math. 50 (1979), 127–148. MR 0346555
 Z. Słodkowski, W. .Zelazko: A note on semicharacters
. Banach center publications, Vol. 8, Spectral Theory, Polish Scientific Publishers, Warszawa 1982, pp. 397–402. MR 0738305